Hi all, still not leaving my room after nearly a week and doctors told me to change my medication! What would you do?

I'm on citalopram 20mg and have been for a week now and have been getting side affects from them but it seems to be getting a little better. My doctor rang me and asked what symptoms I was getting then sent me different tablets but I have to stay off the citalopram for 3 days before I can take my new ones. Only I'm petrified and don't want to be off any tablets for so long as my anxiety is extremely bad. Afew people on this group have said the side affects will wear off so what would you advise? Stay on the citalopram and see how I get on or do as my doctor said? Thankyou in advance x

1 Reply

  • Hi

    Well to be honest I would do as your GP has suggested as they are medically trained & no best

    I can understand you fear but with any medication it will stop in your system for a few days even when you stop it so I would imagine your GP has worked it out that the citalopram has just come out your system as you start the new medication & therefore not causing you to much discomfort

    Keep posting if you need support & let us know how you get on

    Take Care




You may also like...